Accuracz
increase for some spline solutions of two-point boundary value problems
Novi Sad Journal of Mathematics, Tome 14 (1984)
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1984__14__a26,
author = {Surla
Katarina,},
title = {Accuracz
increase for some spline solutions of two-point boundary value problems},
journal = {Novi Sad Journal of Mathematics},
pages = {51-61},
year = {1984},
volume = {14},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1984__14__a26/}
}
Surla Katarina,. Accuracz increase for some spline solutions of two-point boundary value problems. Novi Sad Journal of Mathematics, Tome 14 (1984). http://geodesic.mathdoc.fr/item/NSJOM_1984__14__a26/